# SDR IXXA20170210107

- Difficulty date: November 30, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 412-134
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STRINGER 27L BETWEEN BS 412-434 IS CORRODED.  REMOVED THE STRINGER AND  REPAIRED IAW SRM 53-00-03 AND ENGINEERING DOCUMENT 47224REA20. ACFT GROUNDED.
